# SDR CKSA98611

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W LONGERON 24 FITTING CRACKED 3.5 FROM STA 872 THROUGH STA 877.  INSPECTED W/EDDY CURRENT METHOD, FOUND CRACK TO BE 5 .5 LONG IAW DP54751 ITEM 4-7 FIG 51, RECORDED ON M-40 38223.  REPAIRED LONGERON FITTING IAW SRM 53-2-2.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 37626.
